Format
Items per page
Sort by

Send to:

Choose Destination

Results: 1 to 20 of 149

Similar articles for PubMed (Select 22901319)

1.

Allopurinol-induced drug rash with eosinophilia and systemic symptoms mimicking acute generalized exanthematous pustulosis.

Huang YC, Shih PY, Chin SY, Chiang YY.

J Dermatol. 2012 Dec;39(12):1077-8. doi: 10.1111/j.1346-8138.2012.01651.x. Epub 2012 Aug 20. No abstract available.

PMID:
22901319
2.

Allopurinol hypersensitivity syndrome with acute generalized exanthematous pustulosis manifestations.

Teo WL, Pang SM, Koh HY.

Cutan Ocul Toxicol. 2011 Sep;30(3):243-4. doi: 10.3109/15569527.2011.554481. Epub 2011 Feb 24.

PMID:
21345152
3.

Allopurinol-induced pustular eruption: an unusually mild case.

Lun K, Harley W.

Australas J Dermatol. 2002 May;43(2):140-3.

PMID:
11982573
4.

[CME. Severe cutaneous drug reaction].

Deuel J, Schaer D, Schmid-Grendelmeier P, Vallelian F.

Praxis (Bern 1994). 2014 Oct 15;103(21):1231-43. doi: 10.1024/1661-8157/a001809. Review. German. No abstract available.

PMID:
25305114
5.

The allopurinol hypersensitivity syndrome.

Pluim HJ, van Deuren M, Wetzels JF.

Neth J Med. 1998 Mar;52(3):107-10.

PMID:
9599967
6.

Allopurinol-induced drug reaction with eosinophilia and systemic symptoms syndrome with recurrence.

Yang DC, Chang CM.

J Am Geriatr Soc. 2010 Oct;58(10):2043-4. doi: 10.1111/j.1532-5415.2010.03094.x. No abstract available.

PMID:
20929487
7.

Allopurinol-induced DRESS syndrome in an adolescent patient.

Dewan AK, Quinonez RA.

Pediatr Dermatol. 2010 May-Jun;27(3):270-3. doi: 10.1111/j.1525-1470.2009.00983.x. Epub 2009 Oct 4.

PMID:
19804493
8.

Allopurinol-induced DRESS syndrome with a histologic pattern consistent with interstitial granulomatous drug reaction.

Kim MS, Lee JH, Park K, Son SJ.

Am J Dermatopathol. 2014 Feb;36(2):193-6. doi: 10.1097/DAD.0b013e3181c0e14d. No abstract available.

PMID:
21814129
9.

[Fatal liver necrosis due to allopurinol].

Pereira S, Almeida J, Silva AO, Quintas M, Candeias O, Freitas F.

Acta Med Port. 1998 Dec;11(12):1141-4. Review. Portuguese.

10.

Allopurinol-induced DRESS syndrome mimicking biliary obstruction.

Choi HG, Byun J, Moon CH, Yoon JH, Yang KY, Park SC, Han CJ.

Clin Mol Hepatol. 2014 Mar;20(1):71-5. doi: 10.3350/cmh.2014.20.1.71. Epub 2014 Mar 26.

11.

Allopurinol-induced recurrent DRESS syndrome: pathophysiology and treatment.

Shalom R, Rimbroth S, Rozenman D, Markel A.

Ren Fail. 2008;30(3):327-9. doi: 10.1080/08860220701861045.

PMID:
18350453
12.

Cerebral vasculitis and multi-focal neurological deficits due to allopurinol-induced hypersensitivity syndrome.

Lim D, Rademaker M, Asztely F, Ratnaweera M, Coltman G.

Australas J Dermatol. 2014 Feb;55(1):84-7. doi: 10.1111/ajd.12016. Epub 2013 Jan 18.

PMID:
23330880
13.

Fever and exanthema in a young patient: drug reaction with eosinophilia and systemic symptoms due to allopurinol.

Gallo Puelles F, Muñoz Jiménez A, Velloso Feijoó ML, Leon Garcia M, Rodriguez Montero S, Marenco de la Fuente JL.

Reumatol Clin. 2013 Nov-Dec;9(6):379-80. doi: 10.1016/j.reuma.2013.01.001. Epub 2013 May 29. English, Spanish. No abstract available.

14.

Allopurinol induced generalized eosinophilic pustular folliculitis.

Ooi CG, Walker P, Sidhu SK, Gordon LA, Marshman G.

Australas J Dermatol. 2006 Nov;47(4):270-3. Review.

PMID:
17034470
15.

Fever, rash, and angioedema after a course of allopurinol.

Yale SH, Yale ES, Mann DS.

Hosp Pract (1995). 1996 Mar 15;31(3):92-4. No abstract available.

PMID:
8596012
16.

Allopurinol hypersensitivity syndrome.

Anderson BE, Adams DR.

J Drugs Dermatol. 2002 Jul;1(1):60-2. No abstract available.

PMID:
12847756
17.

Guillain-Barré syndrome and allopurinol-induced hypersensitivity.

Benito-León J, Porta-Etessam J.

Eur Neurol. 2001;45(3):186-7. No abstract available.

PMID:
11306866
18.

[A case of vanishing bile duct syndrome associated with hypersensitivity to allopurinol].

Choi SH, Yang SH, Song YB, Kim HJ, Seo YT, Choi DS, Moon KH, Byun JH, Yu ES.

Korean J Hepatol. 2005 Mar;11(1):80-5. Korean.

19.

Allopurinol-induced DRESS syndrome.

Markel A.

Isr Med Assoc J. 2005 Oct;7(10):656-60. Review.

20.

Epidemiology of severe drug hypersensitivity.

Dodiuk-Gad RP, Laws PM, Shear NH.

Semin Cutan Med Surg. 2014 Mar;33(1):2-9. Review.

PMID:
25037253
Format
Items per page
Sort by

Send to:

Choose Destination

Supplemental Content

Write to the Help Desk